# SDR DL76G070164

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 35,566 hours, 5,439 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW SQUEAL LEAKY WINDOW SEAL CAPT SIDE.  CAPT SLIDE WINDOW SEAL CLEANED AND LUBRICATED.  A/C PRESSURIZE AS REQUIRED BY MCC AND ACCORDING AMM 05-51-24-782-001.  NO LEAK FOUND.
